# SDR AALA2009062300003

- Difficulty date: June 23, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 28,771 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 15157
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - AFT EMERGENCY LIGHTS AT STATION 1296 AT RIGHT LAVATORY AND ENTRY AREA INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHTS AT STATION 1296 AT RIGHT LAVATORY AND ENTRY AREA.
